Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Equivariant Kazhdan-Lusztig polynomials of thagomizer matroids
HTML articles powered by AMS MathViewer

by Matthew H. Y. Xie and Philip B. Zhang PDF
Proc. Amer. Math. Soc. 147 (2019), 4687-4695 Request permission

Abstract:

The equivariant Kazhdan-Lusztig polynomial of a matroid was introduced by Gedeon, Proudfoot, and Young. Gedeon conjectured an explicit formula for the equivariant Kazhdan-Lusztig polynomials of thagomizer matroids with an action of symmetric groups. In this paper, we discover a new formula for these polynomials which is related to the equivariant Kazhdan-Lusztig polynomials of uniform matroids. Based on our new formula, we confirm Gedeon’s conjecture by the Pieri rule.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 05B35, 05E05, 20C30
  • Retrieve articles in all journals with MSC (2010): 05B35, 05E05, 20C30
Additional Information
  • Matthew H. Y. Xie
  • Affiliation: College of Science, Tianjin University of Technology, Tianjin 300384, People’s Republic of China
  • MR Author ID: 1066556
  • Email: xie@mail.nankai.edu.cn
  • Philip B. Zhang
  • Affiliation: College of Mathematical Science, Tianjin Normal University, Tianjin 300387, People’s Republic of China
  • MR Author ID: 1066440
  • Email: zhang@tjnu.edu.cn
  • Received by editor(s): February 4, 2019
  • Received by editor(s) in revised form: February 26, 2019
  • Published electronically: June 10, 2019
  • Additional Notes: This work was supported by the National Science Foundation of China (Nos. 11701424, 11801447).
    The second author is the corresponding author
  • Communicated by: Yuan Xu
  • © Copyright 2019 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 4687-4695
  • MSC (2010): Primary 05B35, 05E05, 20C30
  • DOI: https://doi.org/10.1090/proc/14608
  • MathSciNet review: 4011505